# SDR GTIA000026

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLT 1402 - AISLE TRACK LIGHT LOOSE AT ROW 8.  SECURED TRACK LIGHT SECTION ROW 7 THROUGH 10.  OK FOR SERVICE.  (M)
